An analytic construction of degenerating abelian varieties over complete rings
Compositio Mathematica, Volume 24 (1972) no. 3, p. 239-272
@article{CM_1972__24_3_239_0,
     author = {Mumford, David},
     title = {An analytic construction of degenerating abelian varieties over complete rings},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {24},
     number = {3},
     year = {1972},
     pages = {239-272},
     zbl = {0241.14020},
     mrnumber = {352106},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__24_3_239_0}
}
Mumford, David. An analytic construction of degenerating abelian varieties over complete rings. Compositio Mathematica, Volume 24 (1972) no. 3, pp. 239-272. http://www.numdam.org/item/CM_1972__24_3_239_0/